Your Discount Chemist Pty Ltd

Maxigesic(R) Cold & Flu Hot Drink 10 Pack

$13.38
$14.99
13% Off

Adding to cart… The item has been added

Description

Overview


Maxigesic(R) Cold & Flu Hot Drink combines the power of paracetamol and ibuprofen in a unique formulation to provide fast, effective double-action cold, flu and pain relief.


Developed Down Under, Maxigesic(R) Cold & Flu Hot Drink is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action relief from winter ills and chills, a wide range of pain symptoms, and also helps reduce inflammation and fever.

Maxigesic(R) Cold & Flu Hot Drink provides temporary relief of headache pain, sinus pain, sore throat, aches and pains associated with colds & flu, and also helps reduce fever. It also provides temporary relief of pain associated with migraine headache, tension headache, toothache, dental procedures, backache, arthritis, rheumatic pain, period pain, muscular pain, and tennis elbow.


For the temporary relief of pain, including pain where inflammation is present, associated with: headache, sinus pain, sore throat, aches and pains associated with colds & flu, and reduction of fever.

AUST R NUMBER:

360050


Ingredients

CONTAINS:

Phenylketonurics are warned that this product contains aspartame (phenylalanine). It also contains sugars.

INGREDIENTS:

Paracetamol 500mg
Ibuprofen (as lysine) 150mg
Per sachet
Paracetamol 500mg
Ibuprofen (as lysine) 150mg


Instructions

DOSAGE:

Adults and children over 12 years: 1-2 sachets every 6 hours, as required. Pour contents of 1 or 2 sachets into a mug and fill with hot, but not boiling, water. Stir until dissolved.
Do not consume more than 8 sachets in 24 hours.


Storage

STORAGE TEMPERATURE:

Below 30oC.


Safety

PRODUCT WARNINGS:

Do not give to children under 12 years of age.
Keep to the recommended dose. Unless advised to by a doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12-17 years) should not take it for longer than 48 hours at a time. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use if:
- You are pregnant or trying to become pregnant
- You have a stomach ulcer
- You have impaired kidney or liver function
- You have heart failure
You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.

If you get an allergic reaction, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use:
- If you have asthma
- If you are aged 65 years or over
- With other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with medicines that you are taking regularly.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Phenylketonurics are warned that this product contains aspartame (phenylalanine). It also contains sugars.
Pharmacy medicine
Keep out of reach of children.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.


Country of Origin


Made in India

SKU:
100101215
Seller:
Your Discount Chemist Pty Ltd
Type:
iTENS

1 x Interchangeable Gen 2 iTENS Device (the white round part), which is the rechargeable battery and the Bluetooth receiver

Large G2 Wings with laser-printed silver conductive surface (16.5cm x 6.4cm)

1 x set of Large reusable and replaceable gel pads (15 – 20 applications)

Charging dock with USB charging cable

Quick start guide

Sealable bag to store the wings and gel when not in use

Seller Policies

Documents